Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Homotopy groups of the complements to singular hypersurfaces


Author: A. Libgober
Journal: Bull. Amer. Math. Soc. 13 (1985), 49-51
MSC (1980): Primary 14F20, 57M05, 14H20, 57M10, 14J17, 57M15
MathSciNet review: 788390
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ravindra S. Kulkarni and John W. Wood, Topology of nonsingular complex hypersurfaces, Adv. in Math. 35 (1980), no. 3, 239–263. MR 563926, 10.1016/0001-8708(80)90051-1
  • 2. Helmut A. Hamm and Lê D ung Tráng, Un théorème de Zariski du type de Lefschetz, Ann. Sci. École Norm. Sup. (4) 6 (1973), 317–355. MR 0401755
  • 3. A. Libgober, Alexander invariants of plane algebraic curves, Singularities, Part 2 (Arcata, Calif., 1981) Proc. Sympos. Pure Math., vol. 40, Amer. Math. Soc., Providence, RI, 1983, pp. 135–143. MR 713242
  • 4. Beniamino Segre, Some properties of differentiable varieties and transformations: with special reference to the analytic and algebraic cases, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957. MR 0089461
  • 5. Egbert R. Van Kampen, On the Fundamental Group of an Algebraic Curve, Amer. J. Math. 55 (1933), no. 1-4, 255–260. MR 1506962, 10.2307/2371128
  • 6. Oscar Zariski, Algebraic surfaces, Second supplemented edition, Springer-Verlag, New York-Heidelberg, 1971. With appendices by S. S. Abhyankar, J. Lipman, and D. Mumford; Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 61. MR 0469915

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14F20, 57M05, 14H20, 57M10, 14J17, 57M15

Retrieve articles in all journals with MSC (1980): 14F20, 57M05, 14H20, 57M10, 14J17, 57M15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15360-1